# SDR ASAA2022073139697

- Difficulty date: July 31, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N365VA
- Make and model: Airbus A320-214
- Aircraft serial: 07207
- Aircraft time: 13,247 hours, 4,629 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53715172040
- Part serial: NONE
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER SKIN BUCKLED AROUND JACK POINT BETWEEN FR72 TO FR75 AND STR31LH TO STR31RH GROUNDED - YES. REMOVED DAMAGE, FABRICATED, LOCATED. DRILLED, AND INSTALLED REPAIR DOUBLER REF A320 SRM 53-51-29-300-002.THIS IS A CAT A REPAIR.NO FURTHER ACTION REQUIRED
